The Doyen-Wilson Theorem Extended to 5-Cycles

Bryant, DE and Rodger, CA (1994) The Doyen-Wilson Theorem Extended to 5-Cycles. Journal of Combinatorial Theory Series a, 68 1: 218-225. doi:10.1016/0097-3165(94)90101-5

Author Bryant, DE
Rodger, CA
Title The Doyen-Wilson Theorem Extended to 5-Cycles
Journal name Journal of Combinatorial Theory Series a   Check publisher's open access policy
ISSN 0097-3165
Publication date 1994-10-01
Year available 1994
Sub-type Other
DOI 10.1016/0097-3165(94)90101-5
Open Access Status Not yet assessed
Volume 68
Issue 1
Start page 218
End page 225
Total pages 8
Place of publication SAN DIEGO
Language eng
Subject 2614 Theoretical Computer Science
2607 Discrete Mathematics and Combinatorics
1703 Computational Theory and Mathematics
Abstract In this paper it is proved that any 5-cycle system of order u can be embedded in a 5-cycle system of order v iff v > 3u/2 and v = 1 or 5 (mod 10). (C) 1994 Academic Pres, Inc.
Keyword Systems
Q-Index Code CX
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Other
Collection: ResearcherID Downloads - Archived
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 15 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 15 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Sat, 18 May 2013, 04:17:52 EST by System User